# SDR DALA2024030603090

- Difficulty date: March 5, 2024
- Submitted: March 6, 2024
- Operation: Air carrier
- Aircraft: N390DA
- Make and model: Boeing 737832
- Aircraft serial: 30536
- Aircraft time: 74,488 hours, 29,724 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 827
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0231415) RH SIDE RAIL A/C SUPPORT BRACKET INSTALLED ON FRAME STA 827 INBOARD FASTENER HOLE WITH CRACK INDICATION. REPAIR WAS PERFORMED ON FRAME STA 827 RH SIDE RAIL A/C SUPPORT BRACKET PER I.A.W CARD B737-800 2526-01236-02B.
